MathSciNet Relay Station
MathSciNet bibliographic data
MR395881 (52 #16673) 90D12 (90A15)
Shapley, Lloyd S.; Shubik, Martin On market games. J. Econom. Theory 1 (1969), 9–25 (1970).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement